MathSciNet Relay Station
MathSciNet bibliographic data
MR169855 (30 #98) 15.05
Fixman, Uri On algebraic equivalence between pairs of linear transformations. Trans. Amer. Math. Soc. 113 1964 424–453.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement